MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRILE,RESTORESENSE,GREEN,XS

Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRILE,RESTORESENSE,GREEN,XS
Catalog Number OAT4583H
Medical Device Problem Codes Biocompatibility (2886); Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Rash (2033); Contact Dermatitis (4546)
Date of Event 05/05/2023
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,NITRILE,RESTORESENSE,GREEN,XS
Manufacturer (Section D)
Medline Industries, LP
Manufacturer Contact
vineet pandya
three lakes drive
northfield, IL 60093--275
MDR Report Key50788176
Report Number1417592-2026-42073
Device Sequence Number10571357
Product Code LZA
UDI-Device Identifier00888277705145
UDI-Public00888277705145
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K192315
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOAT4583H
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown